# SDR TWAA9720014

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 168-207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION OF CABIN FLOOR MEMBRANE AT FORWARD INBOARD CORNER OF FORWARD SERVICE DOOR THRESHOLD, FS 168-207, RBL 60.  REMOVED CORROSION PER SRM 51-10-3, AND REPAIRED PER SRM 53-01, FIGURE 2.  (M)
